# SDR AALA201511139004

- Difficulty date: November 11, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 54,773 hours, 23,275 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: HTE2000021
- Part serial: M410GB399
- Condition: Inoperative
- Location: Fuel System
- Part time: 54,773 hours, 23,275 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL TRANSFER VLV, 1/2 OPEN IN AMBER.  REPLACED RT FWD SPAR TRANSFER VLV ACTUATOR 10QP IAW AMM 28-15-51.
